Per citar aquest document: http://ddd.uab.cat/record/150545
Scopus: 1 cites, Web of Science: 1 cites,
On the limit cycles for a class of fourth-order differential equations
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Makhlouf, Ammar (University of Annaba(Algeria). Department of Mathematics)

Data: 2012
Resum: We provide sufficient conditions for the existence of periodic solutions of the fourth-order differential equation . . . . x + (1 + p2)¨x + p2x = εF(x, x,˙ x, ¨. . . x), where p is a rational different from 0, ε is small and F is a nonlinear function.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Periodic orbit ; Fourth–order differential equation ; Averaging theory
Publicat a: Journal of Physics. A. Mathematical and General, Vol. 45 (2012) , p. 55214, ISSN 1361-6447

DOI: 10.1088/1751-8113/45/5/055214


17 p, 377.6 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-01-26



   Favorit i Compartir